# SDR ASAA0792114

- Difficulty date: October 8, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 24,232 hours, 9,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727i S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT TEE BS 727I+6 RBL 17 TO LBL 17 FOUND CORRODED.  AFT CARGO PIT SUPPORT TEE AT BS 727I+6 RBL 17 TO LBL 17 WAS REPLACED WITH MADE REPAIR PART IAW B737 900 SRM 51-40-05.
